Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 1157

 

Home  | About Us | Editors | Search | Ahead Of Print | Current Issue | Archives | Submit Article | Instructions | Subscribe | Contacts | Login 
     
CASE REPORT
Year : 2013  |  Volume : 3  |  Issue : 2  |  Page : 159-160

Polyuria following an overdose


Intensive Care Unit, Royal Bournemouth Hospital, Castle Lane East, Bournemouth, Dorset BH7 7DW, United Kingdom

Correspondence Address:
Angela Collins
James Paget University Hospital, Lowestoft Road, Gorleston, Great Yarmouth, Norfolk NR31 6LA
United Kingdom
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5151.114277

Rights and Permissions

Case report detailing the occurrence of diabetes insipidus in a 42-year-old man admitted to the intensive treatment unit (ITU) following an overdose. Whilst on ITU, he was sedated with propofol. Cessation of treatment with propofol coincided with resolution of the polyuria. Animal studies suggest a theoretical mechanism for propofol as the causative agent, but this phenomenon is not commonly seen in humans.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1691    
    Printed55    
    Emailed1    
    PDF Downloaded76    
    Comments [Add]    

Recommend this journal